# SDR KBM2005F00348

- Difficulty date: November 19, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Aircraft time: 6,621 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 704A34130184
- Part serial: 1560
- Condition: Binding
- Location: Tail Rotor
- Part time: 1,366 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABLE, FOUND UNIT BINDING, REMOVED AND REPLACED.  (K)
